Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Generalized Theorems of Desargues for n-Dimensional Projective Space

P. O. Bell
Proceedings of the American Mathematical Society
Vol. 6, No. 5 (Oct., 1955), pp. 675-681
DOI: 10.2307/2032913
Stable URL: http://www.jstor.org/stable/2032913
Page Count: 7

You can always find the topics here!

Topics: Vertices, Integers, Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generalized Theorems of Desargues for n-Dimensional Projective Space
Preview not available

Page Thumbnails

  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681